# SDR DXTA200601573

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 9,865 hours, 8,010 cycles
- Engine: Pwa JT15D5
- Engine time: 9,529 hours, 7,326 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Condition: Separated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE REAR INNER BYPASS DUCT SEPARATED FROM AIRCRAFT DURING TAKEOFF ROLL.
